# SDR AU510001470

- Difficulty date: December 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A330*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Solenoid Valve
- Part number: CH251040
- Condition: Shorted
- Location: Slat Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH SLAT SOLENOID (34CW) SHORT CIRCUITING TO CHASSIS.  (OTHER CAUSE: MATERIAL ) (CASA# 510001470)
